# SDR AALA20110217SFO01

- Difficulty date: February 17, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N684AA
- Make and model: Boeing 757223
- Aircraft serial: 25341
- Aircraft time: 58,810 hours, 20,522 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Module
- Part serial: D01540
- Condition: Faulted
- Location: Elevator
- Stage of operation: AP
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

SFO - CREW REPORTED LEADING EDGE FLAP DISAGREE MESSAGE ON FINAL AND "ELEV ASSY" STATUS MESSAGE AFTER TAKEOFF UNTIL LANDING.  EMERGENCY DECLARED FLIGHT LANDED SFO WITHOUT INCIDENT.  FOUND THE M524 STAB TRIM ELEVATOR ASTM MODULE FAULTED.  REPLACED THE MODULE. PERFORMED BITE CHECK ON FSEU NO FAULTS FOUND.  SYSTEM GROUND CHECK NORMAL OPERATION.
